Une version sans conditionnement du théorème d'isomorphisme de Dynkin
Séminaire de probabilités de Strasbourg, Volume 29  (1995), p. 266-289
@article{SPS_1995__29__266_0,
     author = {Eisenbaum, Nathalie},
     title = {Une version sans conditionnement du th\'eor\`eme d'isomorphisme de Dynkin},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     pages = {266-289},
     zbl = {0849.60075},
     mrnumber = {1459468},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__266_0}
}
Eisenbaum, Nathalie. Une version sans conditionnement du théorème d'isomorphisme de Dynkin. Séminaire de probabilités de Strasbourg, Volume 29 (1995) , pp. 266-289. http://www.numdam.org/item/SPS_1995__29__266_0/

[D] E.B. Dynkin : Local times and quantum fields. Sem. on Stoch. Processes, Birkhauser eds. P. Huber and M. Rosenblatt (69-89) 1983. | MR 902412 | Zbl 0554.60058

[E] N. Eisenbaum : Dynkin's isomorphism theorem and the Ray-Knight theorems. Probab.Theory Relat.Fields 99,321-335 (1994). | MR 1278888 | Zbl 0801.60064

[K 1] F.B. Knight : Random walks and a sofourn density process of Brownian motions.Trans. Amer. Math. Soc.,109 (56-86) 1963. | MR 154337 | Zbl 0119.14604

[K 2] F.B. Knight : Essentials of Brownian motion and diffusion. Mathematical Surveys 18 Amer.Math.Soc.Providence,1981. | MR 613983 | Zbl 0458.60002

[M-R 1] M.B. Marcus and J. Rosen : Sample path properties of the local times of strongly symmetric Markov processes via Gaussian processes. Annals of Proba.. , V20, n°4, (1603-16684), 1992. | MR 1188037 | Zbl 0762.60068

[M-R 2] M.B. Marcus and J. Rosen : Moment generating functions for local times of strongly symmetric Markov processes and random walks. Proceedings of the conference Probability in Banach Spaces, 8. Birkhauser. 1992. | MR 1227631 | Zbl 0788.60092

[P-Y] J. Pitman and M. Yor : Bessel processes and infinitely divisible laws.In "Stochastic Integrals" D. Williams ed. LNM 851. Springer.1981. | MR 620995 | Zbl 0469.60076

[Ra] D.B. Ray : Sojourn times of a diffusion process.Ill. J. Maths., 77 (615-630) 1963. | MR 156383 | Zbl 0118.13403

[R] J. Rosen : Second order limit laws for the local times of stable processes. Sém. de Probabilités XXV.LNM 1485 (407-425).Springer.1991 | Numdam | MR 1187796 | Zbl 0758.60078

[R-Y] D. Revuz and M. Yor : Continuous martingales and Brownian motion. Springer-Verlag.1991.Second edition 1994. | MR 1303781 | Zbl 0731.60002

[S] P. Sheppard : On the Ray-Knight property of local times. J. London Math. Soc. 31, (377-384),1985. | MR 809960 | Zbl 0535.60070

[Y 1] M. Yor : Le drap brownien comme limite en loi des temps locaux d'un mouvement brownien linéaire.Sém. de Probabilités XVII. LNM 986 (89-105).Springer. 1983. | Numdam | MR 770400 | Zbl 0514.60075

[Y 2] M. Yor : Remarques sur certaines constructions des mouvements browniens fractionnaires.Sém. de Probabilités XXII.LNM 1321 (217-225).Springer.1988. | Numdam | MR 960530 | Zbl 0656.60087